Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 1, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Feb 24, 2011, 7:33 PM CST for 5 counties in Kentucky. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 7:33 PM CST (01:33 UTC)
- Expired
- Feb 25, 2011, 12:30 AM CST
- In force
- 5 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calloway County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Marshall County, KY
The radar
The Paducah radar (KPAH), 51 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 8:30 PM CST | FLASH FLOOD | 10 Wsw Mayfield, KY | 4 CHILDREN LOCATED AND CONFIRMED DEAD. AMISH BUGGY WASHED AWAY AT LOW WATER CROSSING ON ROSCOE ROAD NEAR DUBLIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
195 WGUS53 KPAH 250133 FFWPAH KYC035-075-083-105-157-250630- /O.NEW.KPAH.FF.W.0001.110225T0133Z-110225T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KY 733 PM CST THU FEB 24 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * FLASH FLOOD WARNING FOR... CALLOWAY COUNTY IN WESTERN KENTUCKY... EASTERN FULTON COUNTY IN WESTERN KENTUCKY... SOUTHERN GRAVES COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN HICKMAN COUNTY IN WESTERN KENTUCKY... MARSHALL COUNTY IN WESTERN KENTUCKY... * UNTIL 1230 AM CST. * AT 727 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT AROUND 2 INCHES OF RAIN HAD FALLEN ALONG AND SOUTH OF THE PURCHASE PARKWAY. ADDITIONAL THUNDERSTORMS WILL TRAIN OVER THIS SAME AREA...WHICH WILL LIKELY LEAD TO FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE... MURRAY... BENTON... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3699 8825 3671 8810 3649 8804 3650 8925 $$
1 follow-up statement
378 WGUS73 KPAH 250347 FFSPAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 947 PM CST THU FEB 24 2011 KYC035-075-083-105-157-250630- /O.CON.KPAH.FF.W.0001.000000T0000Z-110225T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARSHALL KY-GRAVES KY-HICKMAN KY-CALLOWAY KY-FULTON KY- 947 PM CST THU FEB 24 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR EASTERN FULTON...CALLOWAY...SOUTHEASTERN HICKMAN...SOUTHERN GRAVES AND MARSHALL COUNTIES IN WESTERN KENTUCKY... AT 938 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT LIGHT TO MODERATE RAIN WILL GRADUALLY TAPER OFF FROM WEST TO EAST LATE THIS EVENING. RADAR ESTIMATED THAT AROUND 3 INCHES OF RAIN HAS FALLEN OVER THE WARNING AREA TODAY. HIGH WATER OVER THE WARNING AREA SHOULD RECEDE IN MOST LOCATIONS BY 1230 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PADUCAH. && LAT...LON 3699 8825 3671 8810 3649 8804 3650 8925 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 5:55 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 24, 5:55 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 00Z TAFS.
&&
.DISCUSSION...
LATEST SURFACE ANALYSIS DEPICTS LOW OVER SOUTHWEST OK WITH A STRONG
WARM FRONT EXTENDING EASTWARD THROUGH AR THROUGH MEM TO BWG. ANOTHER
WEAK WARM FRONT OR BOUNDARY EXTENDED NORTHEAST INTO SC MO. THE
ATTENDANT COLD FRONT EXTENDED SOUTH THROUGH TEXAS. INFRA RED
SATELLITE INDICATED CLOUD TOPS COOLING NORTHEAST OF THE SURFACE LOW
ASSOCIATED UPPER LEVEL SHORTWAVE ROTATING THROUGH CENTRAL PLAINS.
THE LATEST MODEL RUNS ARE IN REASONABLE AGREEMENT WITH STORM SYSTEM
POISED TO MOVE THROUGH THE AREA. AGREE WITH SWODY1 THE GREATEST
THREAT OF SEVERE WILL BE SOUTH OF THE PAH CWA. HOWEVER...THE UPPER
LEVEL SHORT WAVE WILL PHASE WITH THE SURFACE LOW AS IT MOVES THROUGH
THE AREA...CAUSING THE LOW TO DEEPEN AS THE SYSTEM INTENSIFIES.
FORECAST SOUNDING SHOW AS PRECIPITABLE WATER APPROACHING 1.5 THIS
COMBINED WITH ALREADY OVER AN INCH OF RAINFALL THIS MORNING WILL
CONTINUE THE FLOODING THREAT. SURFACE BASED INSTABILITY RATHER
LIMITED UNTIL AFTER 00Z FRI. LI'S ARE POSITIVE UNTIL EVENING WITH NO
CAPE UNTIL THE AFOREMENTIONED TIME EITHER. EVEN AFTER 00Z CAPE STAYS
WELL BELOW 500 J/KG. HOWEVER THE SHEAR WILL BE IMPRESSIVE AND MAY
OVERCOME THE LACK OF INSTABILITY ALONG THE FRONT AND WITH THE
PASSAGE OF THE LOW 0-1KM HELICITY ARE IN THE 500-700 M2S2 WITH 0-6KM
OVER 1000 M2S2. THE AREA OF GREATEST SHEAR WILL BE ALONG AND SOUTH
OF THE OHIO RIVER IN KY...SWIN...AND SIL. AND ALONG AND SOUTH OF US
HIGHWAY 60 ACROSS SEMO. WITH THE 850MB JET AROUND 75 KNOTS
PLUS...VERTICALLY STACKED LOW OVERHEAD...AND A FRONTAL
BOUNDARY...THERE IS A DEFINITE THREAT OF SEVERE. ALTHOUGH AS
MENTIONED BEFORE AND SUPPORTED BY SWODY1 A MUCH GREATER THREAT EXIST
TO OUR SOUTH WHERE SURFACE BASED INSTABILITY IS GREATER.
AFTER MIDNIGHT TONIGHT EXPECT THE THREAT TO EXIT TO OUR EAST WITH
WEAK HIGH PRESSURE BUILDING IN AS THE FLOW ALOFT BECOMES ZONAL
THROUGH SATURDAY NIGHT.
MAIN FORECAST ISSUE IN THE LONGER TERM WILL COME WITH ANOTHER STRONG
MID LVL SHORT WAVE AND ASSOCIATED COLD FRONT THAT WILL ROTATE NE
INTO THE MID MS RIVER VALLEY...MAINLY SUN NIGHT INTO MON MORNING.
SOMEWHAT GOOD NEWS AND BAD NEWS WITH THIS SYSTEM.
FIRSTLY...THE BAD NEWS IS THAT IT LOOKS AS THOUGH THE MID LVL LOW
WILL BE STRONGER THAN THE ONE MOVING THROUGH TONIGHT...AND THE SFC
LOW WILL BE PASSING FURTHER NORTH ACROSS IL...WHICH WILL PUT US IN
MORE UNSTABLE AIR THAN TODAY. THUS...WITH THE STRONG WIND FIELDS
INVOLVED...THE CHC OF AT LEAST SCT STRONG TO SVR CONVECTION LOOKS
LIKE A GOOD BET. TIMING IS AN ISSUE THO...WITH THE CANADIAN MODEL
SUGGESTING SUN EVENING...THE GFS SUGGESTING LATER SUN NIGHT...AND
THE ECMWF SUGGESTING MON MORNING. IN ORDER TO MINIMIZE ANY TIMING
ERRORS...OPTED TO LEAN MORE TOWARD THE 12Z GFS...SO POPS WILL BE
HIGHEST OVERNIGHT SUN NIGHT.
THE POSSIBLY BETTER NEWS IS THAT WHILE THERE LOOKS TO BE A GOOD SHOT
OF MDT TO HVY RAIN/STORMS WITH THIS SYSTEM...IT LOOKS TO BE FAIRLY
PROGRESSIVE AND THEREFORE SHOULD NOT BE A LONG LASTING HEAVY RAIN
EVENT. NONETHELESS...AS SATURATED AS THE SOIL WILL BE OVER MANY
LOCATIONS...EVEN A QUICK INCH OR TWO COULD CAUSE MORE HYDRO
ISSUES...SO WILL NEED TO MONITOR THAT ASPECT ALSO.
REMAINDER OF THE EXTENDED LOOKS MAINLY PRECIP FREE AS HIGH PRESSURE
FINALLY BUILDS IN FROM THE PLAINS. BACK TO MORE NORMAL LATE FEB
TEMPS TOO..BUT NOTHING ARCTIC/CANADIAN LIKE.
&&
.AVIATION...
LOW WILL TRACK NE ACROSS WRN KY THIS EVENING WITH WINDS BACKING FROM
NE TO N AND PERHAPS NW FOR A TIME IN ITS WAKE. CIGS GENERALLY
BETWEEN 500 AND 1KFT WILL BEGIN TO BREAK WITH THE EMBEDDED TSRA BUT
WILL NOT GO PREDOMINATELY MVFR UNTIL AFTER THE BACK EDGE OF THE RAIN
WHICH SHOULD END RATHER ABRUPTLY FROM WEST TO EAST BETWEEN 02-07Z.
UNTIL THEN VSBYS WILL REMAIN IFR TO OCNL LIFR IN THUNDERSTORMS. MAIN
TSTM THREAT WILL BE ACROSS WESTERN KY. CIGS WILL REMAIN MVFR FOR
MUCH OF FRIDAY ONLY GRADUALLY RISING ABOVE 2KFT BY MIDDAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
MISSISSIPPI-NEW MADRID-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
EVENING FOR ALEXANDER-HARDIN-JOHNSON-MASSAC-POPE-PULASKI-
UNION IL.
IN...NONE.
&&Hazardous weather outlook, Feb 24, 3:29 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 329 AM CST THU FEB 24 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 329 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL. 2 TO 4 INCH RAINFALL AMOUNTS WILL BE COMMON...AND LOCALLY HIGHER AMOUNTS COULD OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING...MAINLY SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO SHAWNEETOWN ILLINOIS...TO ROCKPORT INDIANA. THE WATCH INCLUDES ALL OF WESTERN KENTUCKY AS WELL AS FAR SOUTHERN ILLINOIS AND MUCH OF SOUTHEAST MISSOURI. REFER TO THE WATCH FOR MORE DETAILS. FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT AS WELL...REFER TO THESE PRODUCTS FOR MORE COMPLETE DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FLOOD WATCH AREA...AND A MODERATE RISK OF SEVERE THUNDERSTORMS DOES TOUCH INTO EXTREME SOUTHWEST KENTUCKY AND THE BOOTHEEL OF SOUTHEAST MISSOURI. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES COULD OCCUR WITH THE BEST TIME PERIOD FOR THEIR THREAT BEING LATE THIS AFTERNOON AND EARLY THIS EVENING...WHEN THE STORM SYSTEM MAKES ITS PASSAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF IMPACT WEATHER SUNDAY NIGHT INTO MONDAY. A VIGOROUS UPPER LEVEL SYSTEM COULD RESULT IN STRONG OR SEVERE STORMS AND ANOTHER BOUT OF HEAVY RAIN AS WELL DURING THIS TIME FRAME. THE SOIL OVER MUCH OF THE REGION WILL LIKELY BE QUITE SATURATED BY THE TIME THIS SECOND SYSTEM MOVES IN...SO ANY HEAVY RAINFALL COULD EXACERBATE ANY ONGOING OR LINGERING FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION TODAY IS ANTICIPATED.
In the hours before
Local storm report, Feb 24, 6:49 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL WINGO 36.64N 88.74W
02/24/2011 M1.00 INCH GRAVES KY TRAINED SPOTTER
&&
SMITTYLocal storm report, Feb 24, 6:52 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 1 S WINGO 36.63N 88.74W
02/24/2011 M1.00 INCH GRAVES KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF TOWN.
VISIBILITY NEAR ZERO WITH VERY STRONG WINDS.
&&
SMITTYLocal storm report, Feb 24, 6:55 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
655 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN PADUCAH 37.07N 88.64W
02/24/2011 E0.00 INCH MCCRACKEN KY EMERGENCY MNGR
JACKSON STREET CLOSING DUE TO WATER DEEP ENOUGH TO FLOAT
VEHICLES. CAIRO STREET AND 13TH STREET IS UNDER WATER.
&&
SMITTYLocal storm report, Feb 24, 7:10 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG HARVEY 36.81N 88.42W
02/24/2011 MARSHALL KY TRAINED SPOTTER
SEVERAL DOWNED TREES WITH WIND GUSTS 45 TO 50 MPH.
&&
SMITTYLocal storm report, Feb 24, 7:13 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HEAVY RAIN OWENSBORO 37.76N 87.12W
02/24/2011 E0.00 INCH DAVIESS KY EMERGENCY MNGR
HICKMAN AVENUE FLOODED. SEVERAL STRANDED VEHCILES
THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Feb 24, 7:15 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
715 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HEAVY RAIN WEST PADUCAH 37.08N 88.74W
02/24/2011 E0.00 INCH MCCRACKEN KY EMERGENCY MNGR
6 INCHES OF FLOWING WATER OVER MAYFIELD METROPOLIS ROAD.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:33 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Crittenden, Fulton, Graves, Hickman and 4 more | 27 min |
| Feb 24, 6:35 PM CST | Tornado Warning | PAH | Fulton, Graves, Hickman | 25 min |
| Feb 24, 6:50 PM CST | Tornado Warning | PAH | Calloway, Graves | 40 min |
| Feb 24, 6:55 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall and 2 more | 35 min |
| Feb 24, 7:14 PM CST | Tornado Warning | PAH | Calloway, Lyon, Marshall, Trigg | 31 min |
| Feb 24, 7:38 PM CST | Tornado Warning | PAH | Christian, Trigg | 52 min |
| Feb 24, 8:11 PM CST | Tornado Warning | PAH | Christian, Todd | 29 min |
| Feb 24, 8:17 PM CST | Tornado Warning | PAH | Muhlenberg | 28 min |
| Feb 24, 8:22 PM CST | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 4 hr |
| Feb 24, 8:42 PM CST | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 33 min |
| Feb 24, 8:53 PM CST | Flash Flood Warning | PAH | Daviess, Henderson | 4 hr |
| Feb 24, 9:26 PM CST | Areal Flood Advisory | PAH | Hopkins, McLean, Muhlenberg, Webster | 109 min |
| Feb 24, 10:35 PM CST | River Flood Warning | PAH | Daviess, Henderson | 28 days |
| Feb 25, 12:25 AM CST | Areal Flood Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 12 hr |
| Feb 25, 12:39 AM CST | Areal Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 6 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 37 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Henderson, Union | 30 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Union | 33 days |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Crittenden, Livingston | 14 hr |
| Feb 25, 8:36 AM CST | River Flood Warning | PAH | Ballard, McCracken | 37 days |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.